Article citationsMore>>

A. Svec, “Quelques Problems de la Geometrie Differetielle Affine et Proejektive des Correspondances Entre les Surfaces,” Czecho-slavakian Mathematical Journal, Vol. 6, No. 81, 1956, pp. 177-189.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.